# SDR P5CA2021060400227

- Difficulty date: June 14, 2021
- Submitted: June 17, 2021
- Operation: Air carrier
- Aircraft: N450PA
- Make and model: Boeing 747-46NF
- Aircraft serial: 30808
- Aircraft time: 85,308 hours, 14,560 cycles
- System (JASC): 5700 · Wing Structure
- Part: Fairing
- Condition: Delaminated
- Location: Lt Wing Te Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LHW I/B MID FLAP L/E FAIRING FOUND DELAM( PREFORMED PERMANENT COMPOSITE HOTBOND REPAIR )
